# SDR UALA2012101505878

- Difficulty date: October 15, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 33,706 hours, 14,929 cycles
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Interface Unit
- Part number: 246923E
- Part serial: 11
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC PROBLEMS, RTFL.  NEED TO CHG NR 2 EGIU PER FIM 24-20-00-810-831-A.  REPALCED NR 2 EGIU PER MM.  NEED TO REPLACE (4XU2)GLC AUX CT L NR 2 RELAY, PER FIM 24-20-00-810-832-A.  REPLACED (4XU2) GLC 2 AUX CONTROL RELAY.  REPLACED 3XU2 SWITCH RAN 124269 ENGINE TWICE.  NO FAULT NOTED.
